# SDR 95ZZZX3962

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: A53209111
- Condition: Cut
- Location: Rt Engine
- Part time: 3,261 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ISN - AFTER TAKEOFF, CREW OBSERVED AN OIL PRESSURE FLUCTUATION ON THE RIGHT ENGINE.  THE ENGINE WAS SHUT DOWN FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE FOUND AN OIL LEAK CAUSED BY A CUT O-RING.  SERVICED ENGINE WITH 4 QUARTS OIL AND LEAK CHECKED OK.
